On almost η-Ricci soliton of Sasakian manifolds
*Sushil ShuklaCorresponding authorsushilcws@gmail.comDepartment of MathematicsFaculty of Engineering and TechnologyV. B. S. Purvanchal UniversityJaunpur, Uttar Pradesh, 222003, IndiaView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 Mar 2024
- Published Online:
- 30 Aug 2024
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-1940
- Pages:
- 1117–1121
Abstract
Keywords
Subject Classifications
References
[1] A.F, Solov’ev, On the curvature of the connection induced on a hyperdistribution in a Riemannian space Geom. sb.19, 12-23 (1978).
[2] A.F, Solov’ev, The bending of hyperdistribution,Geom. sb 20, 101-112 (1979).
[3] A.F, Solov’ev, Curvature of a distribution, Math Zametki, 35, 111-124 (1984).
[4] Z.olszak, The Schouten-van Kampen affine connection adapted to an almost (para) contact metric structure, publ.Inst.math, Nouv.ser. 94(108), 31-42 (2013).
[5] S.Y.Pertkta, A.Yildiz, On Quasi-Sasakian 3 manifold with respect to the Schouten-van Kampen connection, Int.Electron J.Geom, 13(2), 62-74 (2020).
[6] S.Y.Pertkta, A.Yildiz, On f-Kenmotsu 3-manifolds with respect to the Schouten-van Kampen connection, Turk. J. Math. 45(1), 387-409 (2021).
[7] A.Yildiz, On f-Kenmotsu manifolds with the Schouten-van Kampen connection, Publ. Inst. Math, Nouv. Ser. 102(116), 93-105 (2017).
[8] S. Tanno, Quasi-Sasakian structure of rank 2p+1, J.Differ.Geom.5, 317-324 (1971).
[9] D.E Blair, Contact manifold in Riemannian geometry, Lect Notes.Math.509, Spring Verlag, Berlin-New York, (1976).
[10] S.Sasaki, On differentiable manifold with certain structures which are closely related to almost contact structure, Tohoku Math.J.2, 459-476 (1960).
[11] S Shukla, Totally umbilical lightlike hypersurface of Sasakian manifold stochastic Modelling and application, 25(2) :137-147 (2021).
[12] G.Ghose, U.C.De, Generalized Ricci solitons on K-contact manifolds, Mathematical Science and Applications E-Notes, 165-169 (2020).
[13] R.S.Hamilton, The Ricci flow on surface, Mathematics and genral relativity(Santa cruz.,1986), contemp. Math. 71, Am. Math. Soc., 273-262 (1988).
[14] M.Tarun, U.C.De and A.Yildiz, Ricci solitons and gradient Ricci solitons in 3-dimensional trans-Sasakian manifolds, University of Nis, Faculty of Science and Mathematics 26(2), 363-370 (2012).
[15] J.H.Park, Spectral geometry of eta-Einstein Sasakian manifolds, J.Geo and Phy. 62, 2140-2146 (2012).
[16] S Shukla, On recurrent lightlike hypersurfaces, AIP Conference Proceedings, 2819 (2023), 0200051-0200058.
[17] S Shukla, On recurrent lightlike hypersurface of Kenmotsu manifold, South East Asian Journal of Mathematics and Mathematical Sciences, 18(3), 161-170 (2022).




